# SDR CA150904003

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 16400105
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C EXPERIENCED A GEAR DISAGREE DURING EXTENSION. DURING NLG INSPECTION, THE OPERATOR FOUND IMPROPER INSTALLATION OF THE NLG DRAG BRACE DOWN-LOCK ACTUATOR CYLINDER SLEEVE. THE SLEEVE HAVE A CHAMFER ON ONE SIDE WHICH SHOULD MAKE A GOOD POINT OF CONTACT WITH THE DRAG BRACE.  THE DEFECTIVE DRAG BRACE INSTALLATION DOES NOT PERFECTLY FIT THE DRAG BRACE SHAPE AND CAN LEAD TO ADDITIONAL GAPPING AT THE PROX SENSOR LOCATION DUE TO ADDITIONAL GAP AND MISMATCH RELATED TO POOR SLEEVE SETTING. THE OPERATOR REPLACED THE DRAG BRACE DOWN-LOCK ACTUATOR.
